# SDR AALA200801926

- Difficulty date: July 22, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 60,670 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS SEAT MOUNTED EMERGENCY LIGHT AT SEAT 6B INOPERATIVE.  SECURED CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 6B.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
